LAURENCE A. SHERMAN, M.D., F.A.C.P.
To the editor: The recent paper by Sandler, Rath, and Ruder, "Prothrombin Complex Concentrates in Acquired Hypoprothrombinemia," (Ann Intern Med 79:485-491, 1973), comments on the high risk of hepatitis with KonÃÂ³ne® administration in their series, a risk which, as noted in the article, had been described by other authors. This hepatitis risk has been known for several years and raises serious questions about the appropriateness of KonÃÂ³ne administration in several of the patients discussed in their paper. In Case 6, KonÃÂ³ne was used to correct vitamin K deficiency in preparation for renal biopsy. Given the risk of hepatitis, most physicians
Learn more about subscription options.
Register Now for a free account.
SHERMAN LA. Konȳne® and Hepatitis. Ann Intern Med. 1974;80:423. doi: 10.7326/0003-4819-80-3-423_1
Download citation file:
Published: Ann Intern Med. 1974;80(3):423.
Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only